# SDR LR7A20190802198

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,552 hours, 33,465 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: 388018
- Condition: Corroded
- Location: Bs 245
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE FS245 UNDERFLOOR BULKHEAD LOWER CAP CORRODED AT LBL12-RBL12, WL126.   REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM 51-60 & 51-70.
